# SDR SWAA2022021187700

- Difficulty date: April 26, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 63,161 hours, 36,818 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Elongated
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING; NOTED INTERCOSTAL; BS 857 TO 867; RBL 18; HAS ELONGATED FASTENER HOLES COMMON TO SHIELD. / REMOVED INTERCOSTAL PER SRM 51-40-02-0G-0. RECEIVED NEW INTERCOSTAL FROM O.S.S. PO # 685311-SWA; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING; PRIMED AND INSTALLED AT BS 857-867 RBL 18 PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; SRM 51-20-01-0G-0; DWG # 146A0081. FASTENERS COMMON TO INBD SILL REINFORCEMENT STRAP AND AFT SHIELD BS 847-867 TO BE INSTALLED ON NRC #S T777094; T777196. INTERCOSTAL FORMED FROM 7075-T0 .045' LOT # 891881. DWG 146A8123.
